# SDR MASA200601738

- Difficulty date: July 1, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N515MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10117
- Aircraft time: 7,101 hours, 4,420 cycles
- Engine: Ge CF348C1
- Engine time: 2,238 hours, 1,470 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 4151T34P02
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7012 PIT - NR 1 ENGINE OIL PRESSURE AT 25 PSI IN FLIGHT.  CAPT SHUT DOWN ENGINE IN FLIGHT.  THIS ENGINE WAS PREVIOUSLY REPLACED IN ORD.  MX FOUND INTERNAL C-SUMP SEAL BAD AND MX REPLACED THE SEAL.
